# SDR SWAA2024012233871

- Difficulty date: December 19, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FITING LOCATED BS 1016 UPPER AREA AT PASSENGER CABIN 2023-766664<[01] REPLACED ELONGATED HOLE FITTING LOCATED ON BS 1016 UPPER AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 148A2230; SHEET: 8 AND REV: C.;[02] COMPLETE TASK CERTIFIED
